default search action
"A discrete analogue of Lyapunov-type inequalities for nonlinear difference ..."
Xiaofei He, Qi-Ming Zhang (2011)
- Xiaofei He, Qi-Ming Zhang:
A discrete analogue of Lyapunov-type inequalities for nonlinear difference systems. Comput. Math. Appl. 62(2): 677-684 (2011)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.